Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Allena

Worried about Accutane

Recommended Posts

:think: Shalom!

I am 16 years old and have had Acne since I was between 10-11.

my Acne became more severe when I was 13-15. I am an Overweight Teenager and I follow somewhat strict dietary laws. I have dealt with much Hormonal imbalance since I first got my period 5 years ago. Just now are my Periods becoming regular but before I normally got my Periods every 3-9 months, very irregular :confused: .

Recently my Acne has not been as bad as it were before, particularly my body Acne (Back, Shoulders, Chest) since my periods have regulated.

However,

I still have not severe thank G-d, but Bad Acne. I still have occasional breakouts but most of my most noticable "Acne" is Acne Scars rather that Pimples. I do have a few pimples every here and there, I will upload pictures to show my pimples/scars.

Furthermore,

my reason for posting is Fear of Accutane.

I go to my primary care doctor Wednesday and I am not sure to ask him about Accutane or not.

I have read about extreme flaring of the skin and horrid breakouts during the Accutane course and naturally I am scared now to ask about Accutane because of this.

Also, I have alot of Blackheads as oppose to Pimples, is Accutane good for this?

Any information would be extremely helpful.

Thanks so much and Happy Hanukkah!

G-d bless

Share this post


Link to post
Share on other sites

^^^Accutane helps with blackheads, I believe.

Sure you MAY have flaring of the skin and horrid breakouts during tane, but it all goes away leaving you with clear skin.

If you're worried about side effects or the dangerous side effects, just know that signs and symptoms show up before having those long term effects permanently, and that's your signal to STOP TAKING ACCUTANE!!!!!

Share this post


Link to post
Share on other sites

^^^Accutane helps with blackheads, I believe.

Sure you MAY have flaring of the skin and horrid breakouts during tane, but it all goes away leaving you with clear skin.

If you're worried about side effects or the dangerous side effects, just know that signs and symptoms show up before having those long term effects permanently, and that's your signal to STOP TAKING ACCUTANE!!!!!

Have you taken Accutane?

Also, your Signature is funny :lol2: If Hassan was still with WWE, He would break the Masterlock Challenge :razz:

Share this post


Link to post
Share on other sites

You can discuss accutane with your doctor but I don't think that he will recommend it! There are other things like antibiotics and dermabrasion that can help with blemishes and scaring!!

Share this post


Link to post
Share on other sites

Ya, you don't really sound like you need it. Pictures would be helpful.

Your doc would probably just refer you to a dermatologist anyways, in which case you would have months to think about it before even having an appointment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×